PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Separation axioms in quasi m-bitopological spaces

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
By using the notion of m-spaces, we establish the unified theory for several variations of separation axioms quasi TO, quasi T1 and quasi T2 in bitopological spaces.
Rocznik
Tom
Strony
75--85
Opis fizyczny
Bibliogr. 27 poz.
Twórcy
autor
autor
Bibliografia
  • [1] ABD EL-MONSEF M.E., EL-DEEP S.N., MAHMOUD R.A., /3-open sets and β continuous mappings, Bull. Fac. Sci. Assiut Univ., 12(1983), 77-90.
  • [2] ABD EL-MONSEF M.E., MAHMOUD R.A., LASHIN E.R., /3-closure and /3-interior, J. Fac. Ed. Ain Shams Univ., 10(1986), 235-245.
  • [3] ANDRIJEVIC D., Semi-preopen sets, Mat. Vesnik, 38(1986), 24-32.
  • [4] CALDAS M., GANSTER M., GEORGIOU D.N., JAFARI S., NOIRI T., (θ-semiopen sets and separation axioms in topological spaces, (submitted).
  • [5] CAMMAROTO F., NOIRI T., On Am-sets and related topological spaces, Acta Math. Hungar., 109(2005), 261-279.
  • [6] CROSSLEY S.G., HILDEBRAND S.K., Semi-closure, Texas J. Sci., 22(1971), 99-112.
  • [7] DATTA M.C., Contributions to the Theory of Bitopological Spaces, Ph. D. Thesis, Pilan (India), 1971.
  • [8] EL-DEEB S.N., HASANEIN LA., MASHHOUR A.S., NOIRI T., On p-regular spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 27(75)(1983), 311-315.
  • [9] LEE J.Y., LEE J.J., Quasi-semi-open sets and quasi-semi-continuity, Ulsan Inst. Tech. Rep., 13(1982), 171-173.
  • [10] LEVINE N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41.
  • [11] MAHESHWARI S.N., JAIN P.C., GYU IHN CHAE, On quasiopen sets, Ulsan Inst. Tech. Rep., 11(1980), 291-292.
  • [12] MAHESHWARI S.N., GYU IHN CHAE, THAKUR S.S., Quasi semiopen sets, Univ. Ulsan Rep., 17(1986), 133-137.
  • [13] MAKI H., RAO K.C., NAGOOR GANI A., On generalizing semi-open and preopen sets, Pure Appl. Math. Sci., 49(1999), 17-29.
  • [14] MASHHOUR A.S., ABD EL-MONSEF M.E., EL-DEEP S.N., On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.
  • [15] MASHHOUR A.S., HASANEIN LA., EL-DEEB S.N., a-continuous and a-open mappings, Acta Math. Hungar., 41(1983), 213-218.
  • [16] NJASTAD O., On some classes of nearly open sets, Pacific J. Math., 15(1965), 961-970.
  • [17] NOIRI T., POPA V., On m-D-separation axioms, J. Math. Univ. Istanbul Fac. Sci., 61/62(2002/2003), 15-28.
  • [18] PARK J.H., LEE B.Y., SON M.J., On J-semi-open sets in topological spaces, J. Indian Acad. Math., 19(1997), 59-67.
  • [19] POPA V., Quasi preopen sets and quasi almost continuity in bitopological spaces, Stud. Cere. Bacdu, (1984), 180-184.
  • [20] POPA V., On some properties of quasi semi-separate spaces, Lucr. St. Mat. Fis. Inst. Petrol-Gaze, Ploiesti (1990), 71-76. [21] POPA V., NOIRI T., On M-continuous functions, Anal. Univ. "Dunarea de Jos" Galafi, Ser. Mat. Fiz. Mec. Tear. (2), 18(23)(2000), 31-41.
  • [22] POPA V., NOIRI T., A unified theory of weak continuity for functions, Rend. Circ. Mat. Palermo (2), 51(2002), 439-464.
  • [23] RAYCHAUDHURI S., MUKHERJEE M.N., On δ-almost continuity and δ-preopen sets, Bull. Inst. Math. Acad. Sinica, 21(1993), 357-366.
  • [24] THAKUR S.S., PAIK P., Quasi a-sets, J. Indian Acad. Math., 7(1985), 91-95.
  • [25] THAKUR S.S., PAIK P., Quasi a-connectedness in bitopological spaces, J. Indian Acad. Math., 9(1987), 98-102.
  • [26] THAKUR S.S., VERMA P., Quasi semi preopen sets, Vikram Math. J., 11(1991), 57-61.
  • [27] VELICKO N.V., H-closed topological spaces, Amer. Math. Soc. Transl. (2), 78(1968), 103-118.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-BPP1-0077-0073
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.